Recent Papers


  1. G. Popescu, Multi-Toeplitz operators associated with regular polydomains, submitted for publication.
  2. G. Popescu, Brown-Halmos characterization of multi-Toeplitz operators associated with noncommutative poly-hyperballs, submitted for publication.
  3. G. Popescu, Multi-Toeplitz operators and free pluriharmonic functions, submitted for publication.
  4. G. Popescu, Noncommutative hyperballs, wandering subspaces, and inner functions, Journal of Functional Analysis, 276 (2019), 3406-3440.
  5. G. Popescu, Bohr inequalities on noncommutative on polydomains, Integral Equations and Operator Theory, 91 (2019), no. 1, Art. 7, 55pp.
  6. G. Popescu, Bohr inequalities for free holomorphic functions on polyballs, Advances in Mathematics, 347 (2019), 1002-1053.
  7. G. Popescu, Invariant subspaces and operator model theory on noncommutative varieties, Mathematische Annalen, 372 (2018), no. 1-2, 611650.
  8. G. Popescu, Ando dilations and inequalities on noncommutative domains, Proceedings of the Royal Society of Edinburgh, Section A, 148 (2018), no. 6, 12391267.
  9. G. Popescu, Free holomorphic functions on polydomains, Operator Theory: Themes and Variations, Theta Series in Advanced Mathematics, 2018, 157-186.
  10. G. Popescu, Hyperbolic geometry on noncommutative polyballs, Journal of Mathematical Analysis and Applications, 456 (2017), no.1, 576-607.
  11. G. Popescu, Ando dilations and inequalities on noncommutative varieties, Journal of Functional Analysis, 272 (2017), 3669-3711.
  12. G. Popescu, Euler characteristic on noncommutative polyballs, Journal fur die Reine und Angewandte Mathematik, 728 (2017), 195-236.
  13. G. Popescu, Free pluriharmonic functions on noncommutative polyballs, Analysis & PDE, 9 (2016), no.5, 1185-1234.
  14. G. Popescu, Holomorphic automorphisms of noncommutative polyballs, Journal of Operator Theory, 76 (2016), no.2, 387-448.
  15. G. Popescu, Berezin transforms on noncommutative polydomains, Transactions of the American Mathematical Society, 368 (2016), no.6, 4357-4416.
  16. G. Popescu, Curvature invariant on noncommutative polyballs, Advances in Mathematics, 279 (2015), 104158.
  17. G. Popescu, Similarity problems in noncommutative polydomains, Journal of Functional Analysis, 267 (2014), no. 11, 44464498.
  18. G. Popescu, Berezin transforms on noncommutative varieties in polydomains, Journal of Functional Analysis, 265 (2013), no.10, 25002552.
  19. G. Popescu, Free biholomorphic functions and operator model theory,II, Journal of Functional Analysis, 265 (2013), no.5, 786836.
  20. G. Popescu, Unitary invariants on the unit ball of B(H)n , Transactions of the American Mathematical Society, 365 (2013), no.12, 6243-6267.
  21. G. Popescu, Noncommutative multivariable operator theory, Integral Equations and Operator Theory, 75 (2013), no.1, 87-133.
  22. G. Popescu, Free biholomorphic functions and operator model theory, Journal of Functional Analysis, 262 (2012), no.7, 3240-3308.
  23. G. Popescu, Joint similarity to operators in noncommutative varieties, Proceedings of the London Mathematical Society, 103 (2011), 331-370.
  24. G. Popescu, Composition operators on nocommutative Hardy spaces, Journal of Functional Analysis, 260 (2011), 906-958.
  25. G. Popescu, Free biholomorphic classification of noncommutative domains, International Mathematics Research Notices, 2011 (2011), 784-850.
  26. G. Popescu, Free holomorphic automorphisms of the unit ball of B(H)n , Journal fur die Reine und Angewandte Mathematik, 638 (2010), 119-168.
  27. G. Popescu, Free holomorphic functions on the unit ball of B(H)n ,II, Journal of Functional Analysis, 258 (2010), 1513-1578.
  28. G. Popescu, Operator theory on noncommutative domains, Memoirs of the American Mathematical Society, 205 (2010), No.964, vi+124 pp.
  29. G. Popescu, Hyperbolic geometry on noncommutative balls, Documenta Mathematica, 14 (2009), 595-651.
  30. G. Popescu, Noncommutative hyperbolic geometry on the unit ball of B(H)n , Journal of Functional Analysis, 256 (2009), 4030-4070.
  31. G. Popescu, Noncommutative transforms and free pluriharmonic functions, Advances in Mathematics, 220 (2009), 831-893.
  32. G. Popescu, Unitary invariants in multivariable operator theory, Memoirs of the American Mathematical Society, 200 (2009), No.941, vi+91 pp.
  33. G. Popescu, Hyperbolic geometry on the unit ball of B(H)n and dilation theory, Indiana University Mathematics Journal, 57 (2008), No.6, 2891-2930.
  34. G. Popescu, Free pluriharmonic majorants and commutant lifting, Journal of Functional Analysis, 255 (2008), 891-939.
  35. G. Popescu, Free holomorphic functions and interpolation, Mathematische Annalen, 342 (2008), 1-30.
  36. G. Popescu, Noncommutative Berezin transforms and multivariable operator model theory, Journal of Functional Analysis, 254 (2008), 1003-1057.

  • Back to my Home Page
  •